Bulletin (New Series) of the American Mathematical Society

On the local Langlands conjecture in prime dimension

Philip Kutzko and Allen Moy

Full-text: Open access

Article information

Bull. Amer. Math. Soc. (N.S.), Volume 9, Number 3 (1983), 323-325.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 12B25 20G05: Representation theory
Secondary: 22E50: Representations of Lie and linear algebraic groups over local fields [See also 20G05] 12B15


Kutzko, Philip; Moy, Allen. On the local Langlands conjecture in prime dimension. Bull. Amer. Math. Soc. (N.S.) 9 (1983), no. 3, 323--325. https://projecteuclid.org/euclid.bams/1183551293

Export citation


  • [C] H. Carayol, Représentations cuspidales du groupe linéaire, preprint, Univ. of Paris VII, 1982.
  • [D] P. Deligne, Les constantes des equations fonctionelles des fonctions L, Lecture Notes in Math., vol. 349, Springer-Verlag, 1973, pp. 501-597.
  • [GJ] R. Godement and H. Jacquet, Zeta functions of simple algebras, Lecture Notes in Math., vol. 260, Springer-Verlag, 1972.
  • [He] G. Henniart, La conjecture de Langlands locale pour GL(3), Inst. Hautes Étude Sci. notes, 1982.
  • [Ho] R. Howe, Tamely ramified supercuspidal representations of GLn (F), Pacific J. Math. 73 (1977), 437-460.
  • [JL] H. Jacquet and R. P. Langlands, Automorphic forms on GL(2), Lecture Notes in Math., vol. 114, Springer-Verlag, 1970.
  • [JPS] H. Jacquet, I. Piatetski-Shapiro and J. A. Shalika, Automorphic forms on GL(3), Ann. of Math. (2) 109 (1979), 169-258.
  • [K] P. Kutzko, The Langlands conjecture for GL2 of a local field, Ann. of Math. (2) 112 (1980), 381-412.
  • [Ko] H. Koch, On the local Langlands conjecture for central division algebras of index p, Invent. Math. 62 (1980), 243-268.
  • [M] Allen Moy, Local constants and the tame Langlands correspondence, Thesis, Univ. of Chicago, 1982.
  • [S] J. P. Serre, Corps Locaux, Hermann, Paris, 1968.
  • [Z] A. V. Zelevinsky, Induced representations of reductive p-adic groups, Ann. Sci. École Norm. Sup. 13 (1980), 165-210.